MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11607704
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.White.Additional information is not available.
 
Event or Problem Description
It was reported that the tubing came apart while hanging a new bag of propofol prior to placing the tubing in the device.This event occurred in the critical care service area, and there was no patient involvement.The tubing had been in use for two days.
 
Event or Problem Description
It was reported that the tubing came apart while hanging a new bag of propofol, prior to being placed in the device at the time of event.Critical care services.There was no patient involvement.The tubing was in use for (2) days.(received a copy of the customer's medsun report from fda which states, ¿while hanging new bag of propofol infusion and tubing in alans pump, tubing came apart at connection site.Nurse reprimed a new set of tubing, placed in iv pump and infusing without difficulty".).
 
Additional Manufacturer Narrative
Additional information provided; d.4, & h.6.(device code) the customer's report that the tubing came apart was confirmed.The set sample was visually inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection of the set noted separation at the engagement between the primary set's upper fitment and silicone segment components.Examination under magnification of the separated silicone segment end observed evidence of a retainer ring indentation which does not look to be misaligned along the tubing, indicating that it had been properly assembled onto the set.Dimensional analysis of the upper fitment and the silicone segment measured to be within specification(s).No issues of concentricity with the silicone segment were observed.The root cause was not identified.
 
Additional Manufacturer Narrative
Additional medwatch information provided.
 
Event or Problem Description
Received a copy of the customer's medsun report from fda which states, ¿while hanging new bag of propofol infusion and tubing m alans pump, tubing came apart at connection site nurse reprimed a new set of tubing, placed m iv pump and infusing without difficulty".

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9513181
Report Number9616066-2019-03677
Device Sequence Number2217081
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model Number11607704
Device Catalogue Number11607704
Device Lot Number19087420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/13/2020
02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight83